# SDR C2XA05SH058

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 12,300 hours, 9,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535010001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK 2 RIVET HOLE CRACKED ON FUSELAGE SKIN UNDER AFT RAR 2 SUPPORT.  MAINTENANCE PERFORMED REPAIR OF FUSELAGE SKIN UNDER RAR 2 ANTENNA SUPPORT IAW EC5330-01475.  THE AIRCRAFT WAS APPROVED TO RETURNED FOR SERVICE.
